Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Tell me the treatment of dysarthria

for dysarthria spech problems,what treatment need or which medicament need to take a person.the man is male 40 years old.his doctor gived to him fluoksetin and lexilium.its about 2 years his pacient.but he still have the speech problems to comunicate with people.i need your regards.
Asked On : Wed, 8 Sep 2010
Answers:  1 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dear Stiven,

Dysarthria is a symptom (like fever) and the treatment depends upon the cause of symptom (antibiotics for infective fever or another kind of tablets for inflammatory fever etc)

You will be best served if you can convey your concerns to the treating doctor and if already done and it has not helped then a change to another doctor might help.
Answered: Thu, 23 Dec 2010
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor